# SDR DLM88960714

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Radio Rack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECT SMELL AND SMOKE AT PUSHBACK.  FOUND RADIO RACK FAN FAILED.  REPLACED FAN, OPS NORMAL.
